Chat with us, powered by LiveChat

Buy Brand

Buy Clorfed Online

This medication is not available from Can Drug Store

Drug Description:

This medicine prevents sneezing; itchy, watery eyes and nose and allows nasal and respiratory (breathing) passages to open up.Store in a dry place at room temperature between 59 – 86F. Keep out of reach of children and petsHow much medicine you take and how often you take it depend on many factors, including the condition being treated and the age and weight of the patient. If you have any questions about the amount and/or frequency of the medicine you are taking, talk with your health care provider. Do not stop taking this medicine without checking with your health care provider. Patients with previous medical conditions should talk with their health care provider before taking this medicine. Do not take more medicine than prescribed unless advised to do so by your health care provider. Do not take any other over-the-counter or prescription medications without talking with your health care provider. If a dose is missed, take it as soon as possible. If several hours have passed or if it is nearing time for the next dose, do not double the dose to catch up, unless advised by your health care provider. If more than one dose is missed, contact your health care provider or pharmacist. This medicine may increase the effects of other drugs that cause drowsiness, including antidepressants, alcohol, other antihistamines, pain relievers, anxiety medicines, seizure medicines, and muscle relaxants. Dangerous sedation, dizziness, or drowsiness may occur if this medicine is taken with any of the above medications.Do not use this medicine if you are allergic to this or similar medicines or to any ingredient present in this medicine, if you have taken a monoamine oxidase inhibitor (MAOI) such as isocarboxazid (Marplan), phenelzine (Nardil), or tranylcypromine (Parnate) in the last 14 days.Before using this medicine, tell your health care provider about any of the following: if you are pregnant, planning to become pregnant, or breastfeeding if you are taking any prescription or nonprescription medicine if you are taking any herbal products, if you are taking blood thinners if you have stomach problems if you have peptic ulcers if you have any other medical condition like liver or kidney function impairment, heart ot lung problem, glaucoma, heart disease or high blood pressure, thyroid disease, emphysema or chronic bronchitis, or difficulty urinating or an enlarged prostate.Use caution when driving, operating machinery, or performing other hazardous activities. This medicine may cause dizziness or drowsiness. If you experience dizziness or drowsiness, avoid these activities.Most severe: An allergic reaction (shortness of breath, closing of the throat, swelling of the lips, face, or tongue, or hives)Most common: Dryness of the eyes, nose, or mouth, drowsiness or dizziness, blurred vision, difficulty urinating; or excitation in children.Other: Symptoms of a overdose include dry mouth, large pupils, flushing, nausea, and vomiting

Indication:

This medicine prevents sneezing; itchy, watery eyes and nose and allows nasal and respiratory (breathing) passages to open up.

Storage:

Store in a dry place at room temperature between 59 – 86F. Keep out of reach of children and pets

General:

If you have any questions about your medicine, please talk with your doctor, pharmacist, or health care provider. This medicine is only to be used by the patient for whom it is prescribed. Do not give it to others. This information is advisory only. It does not contain all information about this medicine. If you have any questions about your medicine, ask your doctor, pharmacist, or health care provider.

Precautions:

Before using this medicine, tell your health care provider about any of the following: if you are pregnant, planning to become pregnant, or breastfeeding if you are taking any prescription or nonprescription medicine if you are taking any herbal products, if you are taking blood thinners if you have stomach problems if you have peptic ulcers if you have any other medical condition like liver or kidney function impairment, heart ot lung problem, glaucoma, heart disease or high blood pressure, thyroid disease, emphysema or chronic bronchitis, or difficulty urinating or an enlarged prostate.

Warnings:

Use caution when driving, operating machinery, or performing other hazardous activities. This medicine may cause dizziness or drowsiness. If you experience dizziness or drowsiness, avoid these activities.

Patient Family Info:

How much medicine you take and how often you take it depend on many factors, including the condition being treated and the age and weight of the patient. If you have any questions about the amount and/or frequency of the medicine you are taking, talk with your health care provider. Do not stop taking this medicine without checking with your health care provider. Patients with previous medical conditions should talk with their health care provider before taking this medicine. Do not take more medicine than prescribed unless advised to do so by your health care provider. Do not take any other over-the-counter or prescription medications without talking with your health care provider. If a dose is missed, take it as soon as possible. If several hours have passed or if it is nearing time for the next dose, do not double the dose to catch up, unless advised by your health care provider. If more than one dose is missed, contact your health care provider or pharmacist. This medicine may incre

Contra Indication:

Do not use this medicine if you are allergic to this or similar medicines or to any ingredient present in this medicine, if you have taken a monoamine oxidase inhibitor (MAOI) such as isocarboxazid (Marplan), phenelzine (Nardil), or tranylcypromine (Parnate) in the last 14 days.

Severe Side Effects:

Most severe: An allergic reaction (shortness of breath, closing of the throat, swelling of the lips, face, or tongue, or hives)

Common Side Effects:

Most common: Dryness of the eyes, nose, or mouth, drowsiness or dizziness, blurred vision, difficulty urinating; or excitation in children.

Other Side Effects:

Symptoms of a overdose include dry mouth, large pupils, flushing, nausea, and vomiting

scientificname

clorfed

linkname

Clorfed

formulation

Tablet

strength

noDose

quantity

1

Can Drug Store has provided information from third parties intended to increase awareness and does not contain all the information about Clorfed (clorfed). Talk to your doctor or a qualified medical practitioner for medical attention, advice, or if you have any concerns about Clorfed (clorfed).

Shopping Cart
Scroll to Top